BibTeX record journals/automatica/WangS97

download as .bib file

@article{DBLP:journals/automatica/WangS97,
  author    = {Zi{-}Qin Wang and
               Mario Sznaier},
  title     = {L\({}_{\mbox{{\(\infty\)}}}\) Optimal control of {SISO} continuous-time
               systems},
  journal   = {Automatica},
  volume    = {33},
  number    = {1},
  pages     = {85--90},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0005-1098(96)00126-4},
  doi       = {10.1016/S0005-1098(96)00126-4},
  timestamp = {Sat, 20 May 2017 00:26:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/WangS97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier